# SDR AALA20101201TUL21

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEFT WINDOW PAN UPPER FORWARD TANG STATION 1060.  INSTALLED DOUBLER PER AARD 53-10-00-25.
